• ISSN: 2301-3567 (Print), 2972-3981 (Online)
    • Abbreviated Title: J. Econ. Bus. Manag.
    • Frequency: Quarterly
    • DOI: 10.18178/JOEBM
    • Editor-in-Chief: Prof. Eunjin Hwang
    • Executive Editor: Ms. Fiona Chu
    • Abstracting/ Indexing:  CNKI, Google Scholar, Electronic Journals Library, Crossref, Ulrich's Periodicals Directory, MESLibrary, etc.
    • E-mail: joebm.editor@gmail.com
JOEBM 2015 Vol.3(1): 43-47 ISSN: 2301-3567
DOI: 10.7763/JOEBM.2015.V3.153

Economic Potential of the Regions of the Czech Republic

P. Tuleja and K. Gajdová

Abstract—Aim of this paper is to evaluate the economic potential of the fourteen regions of the Czech Republic and based on this assessment to describe the degree of regional disparities in the Czech Republic. In addition there is the description of the economic potential of the region. In the second part of the paper there is analysis of the development of the selected indicators and the assessment of regional disparities. There is the evolution of five selected indicators and there is the description of differences of this evolution. Subsequently, during to use these indicators there is calculated average values and these are compared with the optimal values. It is by using graphical methods of magic polygons. Based on the analysis we concluded that the region which best uses its economic potential is Prague. This region has long been placed on the top of our imaginary scale in both in the assessment of individual indicators and in the total score. The contrary, the worst results are in Karlovy Vary Region, Moravian-Silesian Region and Usti Region.

Index Terms—Economic potential, regional disparities, magic polygon, Czech Republic.

P. Tuleja and K. Gajdová are with the Department of Economics, School of Business Administration, Silesian University, 733 40 Czech Republic (e-mail: gajdova@opf.slu.cz, tuleja@opf.slu.cz).


Cite: P. Tuleja and K. Gajdová, "Economic Potential of the Regions of the Czech Republic," Journal of Economics, Business and Management vol. 3, no. 1, pp. 43-47, 2015.

Copyright © 2008-2024. Journal of Economics, Business and Management. All rights reserved.
E-mail: joebm.editor@gmail.com